# SDR 01FDEA00541

- Difficulty date: July 6, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILLOWING AROUND FASTENER IN CHANNEL OF STR 28L, BS 486 (C53-113-01,1).  *S/D*  REMOVED AND REPLACED STR PER IAW FED EX SRM 53-10-3.
